# SDR AALA20110113TUL07

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 36,396 hours, 16,921 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCS LONGERON 2 LEFT CRACKED AFT OF STATION 1418.  INSTALLED SPLICE REPAIR ON LONGERON 2 LEFT AT STATION 1418 PER SRM 53-02-00.
